JournalsprimsVol. 33, No. 6pp. 893–916

Images Directes de Fibres en Droites Adjoints

  • Christophe Mourougane

    Institut de Recherche Mathématiques de Rennes (IRMAR), France
Images Directes de Fibres en Droites Adjoints  cover
Download PDF

Abstract

Our main purpose is to study ampleness and positivity properties of the direct image φ ⋆_L_ of a holomorphic line bundle L under a smooth morphism φ: X → Y between compact complex analytic manifolds. We show that in general the ampleness of L does not imply that of the direct image φ ⋆_L_ but only that of thé direct image of the adjoint line bundle (φ ⋆(KX/Y/i> ⊗_L)._

Cite this article

Christophe Mourougane, Images Directes de Fibres en Droites Adjoints . Publ. Res. Inst. Math. Sci. 33 (1997), no. 6, pp. 893–916

DOI 10.2977/PRIMS/1195144881